# SDR IPXA2024071037812

- Difficulty date: July 10, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 26,484 hours, 16,904 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Compressor Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB,  EMD, PACK #2 ADVISORY FOR HIGH INLET TEMP. NOT ABLE TO CONTROL OR REDUCE TEMP. FOLLOWING TSM 21-61-00 FOUND LARGE BLEED LEAK AT LOOSE CLAMP ON COMPRESSOR BYPASS DUCT ASSY - REPOSITIONED AND TORQUED CLAMP (34H40-400) IAW A300 AMM 21-51-25/401. LEAK CHECK OK. PERFORMED OPS TEST OF #2 PACK IAW A300 AMM 21-51-00/501. OPS CK GOOD.
